ITEM METADATA RECORD
Title: The singular-value decomposition in the extended max algebra
Authors: De Schutter, Bart ×
De Moor, Bart #
Issue Date: Jan-1997
Publisher: Elsevier science inc
Series Title: Linear algebra and its applications vol:250 pages:143-176
Abstract: First we establish a connection between the field of the real numbers and the extended max algebra, based on asymptotic equivalences. Next we propose a further extension of the extended max algebra that will correspond to the field of the complex numbers. Finally we use the analogy between the field of the real numbers and the extended max algebra to define the singular-value decomposition of a matrix in the extended max algebra and to prove its existence. (C) Elsevier Science Inc., 1997
URI: 
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science